Optimal fiscal federalism in the presence of tax competition


Janeba, Eckhard ; Wilson, John D.



DOI: https://doi.org/10.1016/j.jpubeco.2010.11.029
URL: https://www.sciencedirect.com/science/article/pii/...
Additional URL: https://pdfs.semanticscholar.org/4c1e/3e6f16b49fc8...
Document Type: Article
Year of publication: 2011
The title of a journal, publication series: Journal of Public Economics
Volume: 95
Issue number: 11/12
Page range: 1302-1311
Place of publication: Amsterdam [u.a.]
Publishing house: Elsevier
ISSN: 0047-2727 , 1879-2316
Publication language: German
Institution: School of Law and Economics > VWL, insbes. Finanzwissenschaft u. Wirtschaftspolitik (Janeba)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Janeba, Eckhard ; Wilson, John D. (2011) Optimal fiscal federalism in the presence of tax competition. Journal of Public Economics Amsterdam [u.a.] 95 11/12 1302-1311 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item